# SDR C2XA01IA223

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 11308
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHTS WERE NOT ILLUMINATED IN THE FRONT PART OF THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY, PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY LIGHTING.  CHECKED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
